Possible effects of Testosterone Booster Supplements
Patient : I love weight training and am interested in possibly trying a testosterone booster. The type of test booster that I'm referring to would be one that claims to help the body produce more testosterone naturally without introducing hormones or prohormones into the body. This differs from taking steroids because with steroids, as far as I know, you're introducing hormones or prohormones into the body. Also, if you use steroids for long enough, then your body can actually stop making testosterone. The test booster I'm thinking of taking is called Test Charge by All-American EFX. They suggest taking it for 30 days, and then cycling off of it for at least 7 days. Anyway, I'd like to know if using something like this could be safe and helpful, or if I should just avoid using this type of supplement altogether. I am 30 years old. Thanks for any information you can give me.
Any hormones or prohormones (these are all steroid compounds) that are either taken orally or by injection and influencce the body's hormonal system to produce extra testosterone or “booster testosterone” in a normal individual, may suppress the naturally occurring testosterone in the body and, in males, may lead to a decrease in testicle size (atrophy), decreased sperm production, nfertility, and baldness. As well, the excess of steroid (testosterone Boostered)can be converted to estrogen in males and may lead to enlarged breasts (known as gynecomastia). Liver damage may often occur with these substances, and liver cancer is a risk. Psychiatric effects of hormone steroids include excitation and depression. Aggression is common. Manic episodes of aggressive behavior are known as "roid rage," and violence may be the outcome. Depression and suicide may also occur. Once said that, the decision is yours.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.